# SDR SWAA2022020748723

- Difficulty date: January 5, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 13,483 hours, 5,890 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING FIXED PANEL BEHIND #2 ENGINE ANOLE BRACKET CRACKED / REMOVE AND REPLACED ANGLE PER SRM 51-40-02; (INSPECTOR 72777)
